# SDR SWIA20250428214

- Difficulty date: February 14, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS847+32 FRAME ATTACHED FLANGE IS CORRODED BETWEEN STR 26L & 26R  (C-CHECK RO 04/26/2025)REPLACED LOWER FRAME SEGMENTWHERE CORRODED AT F.S. 847+16 WITH SPLICE REPAIR OF NEW FRAME SEGMENT BETWEEN STGR 25L-25R, REF CRJ 900 SRM 53-00-06-201-001-A03 AND CRJ 900 SRM 51-42-02-001-001-A01 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR COMPLIED WITH DIGITAL COPY OF SKYWEST FORM M-337 (ATTACHED). ALL CHECKS GOOD.
